# SDR HALA2014122200222

- Difficulty date: December 22, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 12,250 hours, 1,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Decoder
- Part number: 43233390001
- Part serial: 19312
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EPSU TEST FOR 2 LT/2 RT DOOR SLIDE REPLACEMENT, FOUND "EPSU O/R (12WL)" FAULT OM MCDU TEST.  T/S IAW TSM 33-51-00-810-801-A AND FOUND DEU B 300RHZ BAD. REPLACED DEU B 300RHZ IAW AMM 23-73.  OPS CHECK NORMAL.  OK FOR SERVICE.
